Dihua Jiang

Professor of Mathematics

  • School of Mathematics, University of Minnesota, 206 Church St. S.E., Minneapolis, MN 55455, USA.
  • Office: 224 Vincent Hall, Phone No.: (612) 625-7532, Email: dhjiang@math.umn.edu

    Teaching

  • 2022-2023: Math 8271-8272 (Modular Forms and L-functions) ()

    Research

    Automorphic Forms, L-functions, Representation Theory, Number Theory
  • research description; research papers; (math. review of my papers); Academic Experience (From 1989)

    Some Recent Papers

    Period relations for standard L-funnctions of symplectic type. submitted (12/2019), currently under revision. (with B. Sun and F. Tian) 

    Arithmetic wavefront sets and generic L-packets. submitted 2022, (with D. Liu; L. Zhang)

    On wavefront sets of global Arthur packets of classical groups: upper bound. submitted 2021. (with B. Liu)

    Certain Fourier operators and their associated Poisson summation formulae on GL(1). submitted 2022, (with Z. Luo)

    Certain Fourier operators on GL(1) and local Langlands gamma functions. accepted by Pacific J. of Math. 2022. (with Z. Lou)

    Harmonic analysis and gamma functions symplectic groups. accepted by Memoirs of AMS (2021) (with Z. Luo and L. Zhang)

    Automorphic descents. The Centennium Memorial Volume of Professor Xihua Cao. 2022, 2612-90.

    Bessel descents and branching Problems. Relative Trace Formulas. Proc. of Simons Symposia, 2021, 253-290.(with L. Zhang)

    Arthur parameters and cuspidal automorphic modules of classical groups. Annals of Math. 191(2020), no.3, 739-827. (with Lei Zhang)

    Erratum to "On the non-vanishing of the central value of the Rankin-Selberg L-functions. Journal of AMS. 17 (2004), 67972-2" (arXiv:1905.02644) 2019 (with Ginzburg; Liu; Rallis)

    A reciprocal branching problem for automorphic representations and global Vogan packets. Journal fur die reine und angewandte Mathematik 765 (2020), 249-277 (with B. Liu and B. Xu)

    On the nonvanishing of the central value of certain L-functions: unitary groups. J. of European Math. Soc. 22 (2020) , no. 6, 1759-1783 (with Lei Zhang)

    Archimedean non-vanishing, cohomological test vectors, and standard L-functions of GL(2n): real case. Math. Z. 296 (2020) , no. 1-2, 479-509. (with Chen; Lin; Tian)

    Local root numbers and spectrum of the local descents for orthogonal groups: p-adic case. Algebra and Number Theory 12 (2018), no. 6, 1489-1535 (with Lei Zhang)

    Automorphic integral transforms for classical groups I: endoscopy correspondences. Automorphic Forms: L-functions and related geometry: assessing the legacy of I.I. Piatetski-Shapiro. Contemporary Math., Vol. 614, 2014, 179-242, AMS

    Seminar and Conference

  • Lie Theory ; Seminar Schedule, School of Mathematics
  • Some Conferences:

    My Students at UMN

  • Chufeng Nien (PhD 2006)
  • Lei Zhang (PhD 2011)
  • Baiying Liu (PhD 2013)
  • Xin Shen (PhD 2013)
  • Chen Wan (PhD 2017)
  • Fangyang Tian (PhD 2018)
  • Zhilin Luo (PhD 2021)

    Math Links

  • Number Theory; Representation UCDavis-link; e-preprint
  • LiE


    Math Home Page